# SDR HEEA085057

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 13,238 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248117
- Part serial: 0897
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOAT BAG ASSY FAILED PRESSURE TEST.
